Notes on topological games
Fundamenta Mathematicae, Tome 121 (1984) no. 1, pp. 31-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_121_1_31_40,
author = {Yukinobu Yajima},
title = {Notes on topological games},
journal = {Fundamenta Mathematicae},
pages = {31--40},
year = {1984},
volume = {121},
number = {1},
doi = {10.4064/fm-121-1-31-40},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-121-1-31-40/}
}
Yukinobu Yajima. Notes on topological games. Fundamenta Mathematicae, Tome 121 (1984) no. 1, pp. 31-40. doi: 10.4064/fm-121-1-31-40
Cité par Sources :